# SDR 2007UALA05036

- Difficulty date: December 7, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 49,549 hours, 10,243 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND COACH SEAT ROWS 17 THRU 26 SEAT MOUNTED EEL LIGHTS ARE INOP.   FOUND SHORTED CONNECTION. CLEARED SHORT. REPLACED FUSE IN POWER SUPPLY.
